| Model Number |
PPM3030 |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
Hernia (2240)
| Date of Event |
05/15/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, post-operative of a robotic laparoscopic ventral hernia repair performed on (b)(6) 2022, it was noted on 15-may-2026 that the mesh was fractured and had caused a hernia recurrence.An additional procedure was performed to repair the hernia recurrence.